Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Gertsenshtein, Semen Yakovlevich

Statistics Math-Net.Ru
Total publications: 18
Scientific articles: 18

Number of views:
This page:843
Abstract pages:637
Full texts:386

http://www.mathnet.ru/eng/person38777
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2002
1. S. Ya. Gertsenshtein, I. N. Sibgatullin, “Some properties of stochastic regimes of thermosolutal convection in a plane layer”, Vestnik Moskov. Univ. Ser. 1. Mat. Mekh., 2002, 2,  50–56  mathnet  mathscinet  zmath
1998
2. C. Ya. Gertsenshtein, V. N. Popov, “Calculation of Turbulent Convection with Continuous Spatial Spectrum in a Horizontal Layer of Solution”, Trudy Mat. Inst. Steklova, 223 (1998),  166–170  mathnet  zmath; Proc. Steklov Inst. Math., 223 (1998), 163–167
1997
3. S. Ya. Gertsenshtein, V. N. Popov, “The mechanics of three bodies with different charges”, Dokl. Akad. Nauk, 353:2 (1997),  190–192  mathnet  mathscinet  zmath; Dokl. Math., 42:3 (1997), 152–154
1996
4. S. Ya. Gertsenshtein, V. M. Romashova, “Convective instability of a plane layer of a conductive fluid in a magnetic field”, Dokl. Akad. Nauk, 349:6 (1996),  761–763  mathnet  mathscinet  zmath; Dokl. Math., 41:8 (1996), 377–379
1995
5. S. Ya. Gertsenshtein, A. G. Lyakhov, “On spraying of electrified liquid jets”, Dokl. Akad. Nauk, 343:3 (1995),  329–331  mathnet
1994
6. S. Ya. Gertsenshtein, A. N. Sukhorukov, “On three-dimensional instability in nonviscous flows”, Dokl. Akad. Nauk, 338:1 (1994),  46–48  mathnet  mathscinet  zmath; Dokl. Math., 39:9 (1994), 642–644
1989
7. S. Ya. Gertsenshtein, V. M. Chernyavskiy, Yu. M. Shtemler, “On the asymptotic stage of Rayleigh–Taylor instability”, Dokl. Akad. Nauk SSSR, 307:4 (1989),  819–823  mathnet  mathscinet  zmath; Dokl. Math., 34:8 (1989), 677–679
8. S. Ya. Gertsenshtein, P. M. Musabekov, A. Ya. Rudnitskii, Sh. N. Urazov, “Instability and decay of electrified capillary jets”, Dokl. Akad. Nauk SSSR, 306:5 (1989),  1073–1077  mathnet  zmath
9. V. A. Vostryakov, S. Ya. Gertsenshtein, A. Ya. Rudnitskii, “Stability of nonaxisymmetric jets”, Dokl. Akad. Nauk SSSR, 304:5 (1989),  1065–1069  mathnet  zmath
1983
10. S. Ya. Gertsenshtein, A. I. Rakhmanov, “Convection in a flat fluid layer rotating about a horizontal axis”, Dokl. Akad. Nauk SSSR, 269:3 (1983),  561–564  mathnet  zmath
1982
11. S. Ya. Gertsenshtein, E. B. Rodichev, V. M. Schmidt, “Finite-amplitude convective motions in a layer of a solution with solid boundaries”, Dokl. Akad. Nauk SSSR, 266:6 (1982),  1330–1333  mathnet  zmath
1981
12. S. Ya. Gertsenshtein, E. B. Rodichev, V. N. Semin, V. M. Schmidt, “Nonlinear convective motions in media with “binary diffusion””, Dokl. Akad. Nauk SSSR, 257:3 (1981),  570–574  mathnet  zmath
1978
13. S. Ya. Gertsenshtein, E. B. Rodichev, V. M. Schmidt, “Interaction of three-dimensional waves in a rotating horizontal layer of liquid heated from below”, Dokl. Akad. Nauk SSSR, 238:3 (1978),  545–548  mathnet  zmath
1977
14. S. Ya. Gertsenshtein, Yu. M. Shtemler, “Nonlinear growth of perturbations in boundary layers and their stability”, Dokl. Akad. Nauk SSSR, 234:6 (1977),  1277–1280  mathnet  zmath
1976
15. S. Ya. Gertsenshtein, “Application of Rayleigh’s method to nonlinear and three-dimensional problems”, Dokl. Akad. Nauk SSSR, 231:6 (1976),  1319–1322  mathnet  zmath
1975
16. S. Ya. Gertsenshtein, V. M. Schmidt, “Nonlinear development and interaction of finite amplitude perturbations under conditions of convective instability of a rotating plane layer”, Dokl. Akad. Nauk SSSR, 225:1 (1975),  59–62  mathnet
1974
17. S. Ya. Gertsenshtein, V. M. Schmidt, “On the interaction of waves of finite amplitude in case of convective instability of a rotating two-dimensional layer”, Dokl. Akad. Nauk SSSR, 219:2 (1974),  297–300  mathnet
1969
18. S. Ya. Gertsenshtein, “On the convergence of the Rayleigh method”, Dokl. Akad. Nauk SSSR, 187:5 (1969),  1012–1015  mathnet  mathscinet  zmath

Organisations
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022